# SDR RAIA00704053

- Difficulty date: April 18, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,799 hours, 18,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5488  - IAD- PAX DOOR WILL NOT OPEN AND APPEARS SLIGHTLY OPEN AND JAMMED.  MAINTENANCE CYCLED DOOR HANDLE OPEN AND CLOSED MAIN DOOR FROM THE INSIDE AND OUTSIDE.  INSPECTED DOOR ACTUATING AND LOCKING MECHANISM.  NO FAULTS DETECTED.
